It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tree Frog on July 31, 1999 at 03:01:36:

In Reply to: Re: gulf war syndrome posted by Gary Daniel on July 04, 1999 at 13:05:43:

: : are there any soldiers or veteran's out there that can help me with their experience in going thru
: : an MEB (medical board) while on active duty because of what i suffer from:
: : muscle pain throught body and hard to walk,. sit, and stand?
: : am active duty and need your advice to keep them (the army dr's and system) honest to my
: : case as it will be dictated soon. So far nothing has been foun and have been housebound since two years now. Need advice on how ,
: : what, and when in dealing with army MEB and VA's medical disability boards. Any help appreciated.

: : sgt ramsey tercero


I cannot help you with that, but have found on the internet, an Adverse Drug Reaction webpage that discusses the effects of Ciproflexin which was in Anthrax, if you had that shot. It may be part of your problem, from the symptoms.
I have read there are ways to cleanse the body from antibiotics and other toxins. Check this out at a health food store.

Follow Ups

All times are GMT -7. The time now is 03:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!